# SDR QXEA200500054

- Difficulty date: January 9, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 7,558 hours, 8,077 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0221
- Condition: Failed
- Location: Zone 200
- Part time: 2,410 hours, 2,325 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - FLIGHT 2342 - THE AIRCRAFT STARTED TO LOSE PRESSURIZATION WHILE FLYING THROUGH MODERATE TURBULANCE AND STRONG UP AND DOWN DRAFTS. THE FLIGHT ATTENDANT REPORTED HEARING NOISES FROM THE GALLEY SERVICE DOOR. MAINTENANCE INSPECTED THE GALLEY SERVICE DOOR AND FOUND NO DEFECTS. THE AUTO PRESSURE CONTROL WAS PLACED ON MEL. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE. SDR TO REMAIN OPEN PENDING CLOSURE OF THE MEL. GEG CLEAANED ICE FROM THE AFT SERVICE DOOR AND REPLACED THE AUTO PRESSURE CONTROLLER. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
